# SDR REXA2012121301771

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,007 hours, 19,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT MAP LIGHT IS ARCHING SPARKS, CO- PILOT MAP LIGHT NOT WORKING.  FOUND LOOSE CONNECTOR TERMINAL END ON CAPTAIN MAP LIGHT.  REPLACED CONNECTOR OPS CHECK GOOD OF CAPTAIN AND FIRST OFFICERS MAP LIGHT REF ESPM 20-17-10.
